# SDR SIMA20211206002

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 49,817 hours, 45,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT CRACKED-C/A-RAR AFT CABIN EMERGENCY FLASHLIGHT HOLDING CLAMP IAW ASTRONICS DME CMM 25-60-14.
